MathSciNet Relay Station
MathSciNet bibliographic data
MR2776064 11R34 (11R23 11R37)
Maire, Christian Sur la structure galoisienne de certaines pro-$p$-extensions de corps de nombres. (French) [On the Galois structure of certain pro-$p$-extensions of number fields] Math. Z. 267 (2011), no. 3-4, 887–913.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement